# SDR DALA2025052804104

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 87,847 hours, 33,935 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5641 ENTRY DOORS ANNUNICATOR LIGHT AND R AFT ENTRY DOOR EICAS CAUTION MSG INTERMITTENT DURING TAXI. CORRECTIVE ACTION: T/S PER B757 FIM 52-71-00-815-802, FOUND SENSOR TAGET OUT OF ADJUSTMENT. CLEANED AND ADJUSTED JAM NUT ON TARGET PER B757 AMM 52-71. OPS CHK GOOD INDICATION WORKS NORMAL. (6577298)
